Show ratings & reviews for

2.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

1 People found this comment helpful

I was given this drug in Avandamet for my high blood sugar. The drug seemed to be helping regulate my sugar. Two weeks into my therapy, I started having hives. They got worse each day. High doses of Steroids were given to control the hives during my 3rd week on the drug. The hives settled in my throat and then we decided to come off the avandamet to see if this was causing the problem. I got ...

Shared reviews and ratings

Lakeloon | 55-64 | Male | On medication for less than 1 month |
5/5/2008
Condition: Type 2 Diabetes Mellitus
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

I was given this drug in Avandamet for my high blood sugar. The drug seemed to be helping regulate my sugar. Two weeks into my therapy, I started having hives. They got worse each day. High doses of Steroids were given to control the hives during my 3rd week on the drug. The hives settled in my throat and then we decided to come off the avandamet to see if this was causing the problem. I got a double steroid shot, with another follow up of 24mg the next day oral and 2 days later for the first time in a week am not showing the hives. I have researched the drug and have not been able to find out why it affected me this way. Can anyone help?? My primary physician has no answers. I do have a history of hives and have been treating them for the past 20 years. I take all the precautions I can to keep them from breaking out.Read More Read Less

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More